National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(40)
ISSN: 0862-7940
年代
1    
Regularity of minima: An invitation to the dark side of the calculus of variations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:4  Page:355-426  

Mingione Giuseppe;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
From Scalar to Vector Optimization 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:1  Page:5-36  

Ginchev Ivan;   Guerraggio Angelo;   Rocca Matteo;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
Sparse finite element methods for operator equations with stochastic data 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:2  Page:145-180  

von Petersdorff Tobias;   Schwab Christoph;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
Partition of unity method for Helmholtz equation: q-convergence for plane-wave and wave-band local bases 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:2  Page:181-204  

Strouboulis Theofanis;   Hidajat Realino;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
On large Eddy simulation and variational multiscale methods in the numerical simulation of turbulent incompressible flows 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:4  Page:321-353  

John Volker;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
Approximation of an Eigenvalue Problem Associated with the Stokes Problem by the Stream Function-Vorticity-Pressure Method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:1  Page:73-88  

Chen Wei;   Lin Qun;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
On two-scale convergence and related sequential compactness topics 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:3  Page:247-262  

Holmbom Anders;   Silfver Jeanette;   Svanstedt Nils;   Wellander Niklas;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
Exponential smoothing for irregular data 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:6  Page:597-604  

Cipra;   ;   Tomśš,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
On a multiplicative type sum form functional equation and its role in information theory 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:5  Page:495-516  

Nath Prem;   Kumar Singh Dhiraj;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
Finite volume schemes for multi-dimensional hyperbolic systems based on the use of bicharacteristics 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:3  Page:205-228  

Lukáčová-Medviďová Mária;   Saibertová-Zatočilová Jitka;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
A mathematical model describing the thyroid-pituitary axis with time delays in hormone transportation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:6  Page:549-564  

Mukhopadhyay Banibrata;   Bhattacharyya Rakhi;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
Weak solutions to a nonlinear variational wave equation and some related problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:4  Page:427-466  

Zhang Ping;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
Error Estimates for Linear Finite Elements on Bakhvalov-Type Meshes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:1  Page:63-72  

Roos Hans-Gorg;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
Approximation of the Stieltjes Integral and Applications in Numerical Integration 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:1  Page:37-47  

Cerone Pietro;   Dragomir Sever S;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
A comparison of solvers for linear complementarity problems arising from large-scale masonry structures 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:2  Page:93-128  

Ainsworth Mark;   Mihai L Angela;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
The density of infinitely differentiable functions in Sobolev spaces with mixed boundary conditions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:5  Page:517-547  

Doktor Pavel;   Ženíšek Alexander;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Explicit solution for Lamé and other PDE systems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:6  Page:583-595  

Rodionov Alexei;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
The Neumann problem for some degenerate elliptic equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:6  Page:619-628  

Cavalheiro Albo Carlos;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
Worst scenario method in homogenization. Linear case 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:3  Page:263-294  

Nechvátal;   ;   Luděk,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
On the search for singularities in incompressible flows 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:51  Issue:4  Page:299-320  

Córdoba;   ;   Diego,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×